# SDR DALA2023120409917

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 57,138 hours, 29,147 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 5/AFT GALLEY TROLLEY RETAINER BLOCK 510 HAS CORROSION. CORRECTIVE ACTION: REPLACED TROLLEY RETAINER BLOCK 510 ON WORK CARD 2530-01591-04D. (0090888)
